Alert archive / Florida / Small Craft Advisory for Windses in 2015

Small Craft Advisory for Winds 3, NWS Melbourne, FL

February 9, 2015

NWS Melbourne, FL issued this small craft advisory for winds at Feb 9, 2015, 4:14 AM EST. It took effect at Feb 9, 2015, 10:00 PM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2015, 4:14 AM EST (09:14 UTC)
In effect from
Feb 9, 2015, 10:00 PM EST
Expired
Feb 10, 2015, 3:38 AM EST
In force
6 hr
Issued by
NWS Melbourne, FL

What forecasters said that day

The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory for winds went out at Feb 8, 9:35 PM EST, 6 hours 39 minutes earlier.

Area forecast discussion, Feb 8, 9:35 PM EST, 6 hours 39 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR MISSING TIME
NATIONAL WEATHER SERVICE MELBOURNE FL
935 PM EST SUN FEB 8 2015

.DISCUSSION...

...INCREASING RAIN CHANCES MON AFTERNOON INTO MONDAY NIGHT WITH A
SLIGHT CHANCE OF STORMS...

CONVERGENT BAND SHOWERS THAT DEVELOPED EARLIER THIS AFTERNOON HAVE
FIRMLY SHIFTED AWAY FROM THE COAST OVER THE GULF STREAM THIS EVENING
AS THE LOW LEVEL FLOW CONTINUES TO VEER MORE SOUTH-SOUTHWEST AS THE
RIDGE AXIS DROPS FURTHER SOUTH. WHILE ONE OR TWO BRUSHING THE MARTIN
COUNTY COAST OVERNIGHT CAN'T BE RULED OUT GIVEN THE ANGLE OF THE
COAST IN THAT AREA...OVERALL ANY CONVECTION IS EXPECTED TO REMAIN
OVER THE WATERS AS FLOW CONTINUES TO VEER.

OTHERWISE PARTLY CLOUDY SKIES OVERNIGHT WITH SOME INCREASE TOWARDS
DAYBREAK AS MID-UPPER LEVEL CLOUDS MOVE IN WITH NEXT SYSTEM. LIGHT
SOUTHERLY FLOW WILL MAKE CONDITIONS MORE FAVORABLE FOR PATCHY FOG TO
DEVELOP LATE TONIGHT. LOWS FORECAST IN THE LOW-MID 50S FOR MUCH OF
EAST CENTRAL FLORIDA.

FROM PREVIOUS DISCUSSION...

MON...PLUNGING UPPER TROUGH SWINGS ACROSS THE EASTERN U.S. AS LOW
PRESSURE BUILDING E/SE ACROSS THE MID-ATLANTIC DRAGS A COLD FRONT
INTO THE SOUTHEAST STATES. MODELS SHOW MODEST MOISTURE RECOVERY IN
THE VEERING S/SW FLOW WITH GFS/NAM NOW SHOWING PW VALUES INCREASING
TO 1.2-1.4 INCHES. ENERGETIC SOUTHERN BASE OF THE TROUGH APPROACHING
THE REGION AND DECENT JET DYNAMICS IN PLACE WILL LEAD TO HIGHER RAIN
CHANCES INTO THE AFTERNOON WITH POPS INCREASED TO 60 PERCENT FROM
I-4 CORRIDOR WEST TO 40-50 PERCENT SOUTH. ALSO...MODEL SOUNDINGS
INDICATE WEAK...MOSTLY ELEVATED INSTABILITY THAT WITH BETTER DYNAMIC
SUPPORT IN PLACE MAY GENERATE A FEW STORMS INTO THE AFTERNOON.
HOWEVER DUE TO THE LIMITED CAPE COMBINED WITH WEAKER LOW LEVEL WIND
FIELDS NOT EXPECTING ANY SEVERE WEATHER. INCREASING CLOUDS EXPECTED
INTO THE AFTERNOON WITH ABOVE NORMAL HIGHS IN THE 70S CONTINUING.

&&

.AVIATION...CALM/LIGHT SOUTH WINDS WILL FAVOR PATCHY FOG DEVELOPMENT
INTO EARLY MON MORNING WITH MVFR FOG AND LOCALIZED IFR CONDS NOT OUT
OF THE QUESTION. INCREASING CLOUD COVER AHEAD OF NEXT SYSTEM
EXPECTED TO REMAIN VFR INTO EARLY AFTERNOON WITH TEMPO IFR/MVFR
CONDS POSSIBLE AS EARLY AS 16Z IN SHRA ACROSS LAKE COUNTY WITH NEXT
FRONTAL BOUNDARY. RAIN CHANCES OTHERWISE INCREASE RAPIDLY AFTER 19Z
ACROSS REGION WITH A FEW AFT STORMS ALSO BE POSSIBLE.

&&

.MARINE...
TONIGHT/MONDAY...RIDGE AXIS OVERHEAD WILL KEEP SOUTH WINDS AROUND
10KTS OVERNIGHT WITH FLOW VEERING SOUTHWARDS TOWARDS DAYBREAK AS
AXIS SINKS SOUTH OF AREA AND NEXT FRONTAL BOUNDARY MOVES INTO FL. SW
FLOW AROUND 10KTS MOST OF THE DAY MONDAY...WITH SEABREEZE BACKING
WINDS A LITTLE MORE SOUTH-SOUTHEAST IN THE EARLY AFTERNOON. ACTUAL
FRONT ARRIVES LATE IN THE DAY AND COULD SEE WINDS SHIFTING NW OVER
VOLUSIA COUNTY WATERS TOWARDS SUNSET. SEAS 2-3FT.

MAIN CONCERN WILL BE SHOWERS OVER THE GULF STREAM OVERNIGHT WITH
INCREASING COVERAGE TOMORROW AFTERNOON AHEAD OF FRONT. A FEW
OFFSHORE MOVING STORMS WILL ALSO BE POSSIBLE.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

MOSES/PENDERGRAST
Hazardous weather outlook, Feb 8, 9:47 AM EST, 18 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
947 AM EST SUN FEB 8 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-090000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
947 AM EST SUN FEB 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.RIP CURRENT IMPACT...
OCEAN RESCUE PERSONNEL AND BEACH CAMS INDICATED THAT SURF CONDITIONS
WERE NOT AS ROUGH AS RECENT DAYS.  A MODERATE RIP CURRENT RISK STILL
EXISTS THOUGH.  ANYONE VENTURING INTO THE CHILLY WATERS SHOULD HEED
THE ADVICE OF LIFEGUARDS AND PAY ATTENTION TO FLAGS AND POSTED SIGNS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ANOTHER COLD FRONT WILL MOVE THROUGH THE MONDAY NIGHT AND BRING
HAZARDOUS MARINE CONDITIONS ACROSS THE ATLANTIC WATERS TUESDAY AND
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON.

LASCODY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 4:14 AM ESTSmall Craft AdvisoryMLB59 hr

Nearby

Small Craft Advisory for Windses in Florida, 2015Every small craft advisory for winds in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.